Journal of Mathematics of Kyoto University

Spectrum perturbations of operators on tensor products of Hilbert spaces

M. I. Gil’

Full-text: Open access

Abstract

We investigate the spectrum perturbations and spectrum localization of a class of operators on a tensor product of separable Hilbert spaces. In particular, estimates for the spectral radius and norm of the resolvent are derived. Applications to partial integral and integrodifferential operators are also discussed.

Article information

Source
J. Math. Kyoto Univ., Volume 43, Number 4 (2003), 719-735.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281732

Digital Object Identifier
doi:10.1215/kjm/1250281732

Mathematical Reviews number (MathSciNet)
MR2030795

Zentralblatt MATH identifier
1073.47020

Subjects
Primary: 47A55: Perturbation theory [See also 47H14, 58J37, 70H09, 81Q15]
Secondary: 35P05: General topics in linear spectral theory 45P05: Integral operators [See also 47B38, 47G10] 47A10: Spectrum, resolvent 47N20: Applications to differential and integral equations

Citation

Gil’, M. I. Spectrum perturbations of operators on tensor products of Hilbert spaces. J. Math. Kyoto Univ. 43 (2003), no. 4, 719--735. doi:10.1215/kjm/1250281732. https://projecteuclid.org/euclid.kjm/1250281732


Export citation